Items where Year is 2011

Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | H | I | K | L | M | S | T | W | Z
Number of items: 22.

A

Ahamad, Mazbahul Golam and Khondker, Rezai Karim and Ahmed, Zahir Uddin and Tanin, Fahian (2011) Seasonal Unemployment and Voluntary Out-Migration from Northern Bangladesh. Modern Economy, 02 (02). pp. 174-179. ISSN 2152-7245

B

BEKHIET, M. H. and EL-SAWY, E. K. and EL-FOULY, H. E. and FATHY, M. and E, ABD EL-MOTAAL, and KHALIL, R. M. (2011) SUBSURFACE STRUCTURAL AND PETROPHYSICAL STUDY ON KARAMA FIELD, EAST BAHARIYA CONCESSION, WESTERN DESERT, EGYPT. Al-Azhar Bulletin of Science, 22 (2). pp. 61-79. ISSN 1110-2535

C

CHAIRMAN, K. and SINGH, A.J.A. RANJIT (2011) UTILIZATION OF MICROBIAL ISOLATES FROM RHIZOSPHERE ZONES AS BIOFERTILIZERS TO ENHANCE GROWTH AND BIOCHEMICAL COMPONENTS IN THE PLANTS CYMOPSIS TETROGONOLOBA (CLUSTER BEANS) AND CAPSICUM ANNUM (CHILLY). UTTAR PRADESH JOURNAL OF ZOOLOGY, 31 (1). pp. 119-125.

D

Dimitriou, Dimitrios and Simos, Theodore (2011) The Relationship between Stock Returns and Volatility in the Seventeen Largest International Stock Markets: A Semi-Parametric Approach. Modern Economy, 02 (01). pp. 1-8. ISSN 2152-7245

Dixit, Sandeep and Pandey, Rajesh K. and Kumar, Sunil and Singh, Om P. (2011) Solution of the Generalized Abel Integral Equation by Using Almost Bernstein Operational Matrix. American Journal of Computational Mathematics, 01 (04). pp. 226-234. ISSN 2161-1203

E

EL-DESOKY, H.M and KHALIL, A.E (2011) EVOLUTION OF THE TALC-CARBONATE ROCKS IN UMM RILAN OPHIOLITE, SOUTH EASTERN DESERT, EGYPT: IMPLICATION FROM MINERALOGY, PETROGRAPHY, GEOCHEMISTRY AND P-T CONDITIONS. Al-Azhar Bulletin of Science, 22 (2). pp. 1-32. ISSN 1110-2535

EL-SAWY, E. K. and BEKHIET, M. H. and E., ABD EL-MOTAAL, and ORABI, A. A. (2011) GEO-ENVIRONMENTAL STUDIES ON WADI QENA, EASTERN DESERT, EGYPT. BY USING REMOTE SENSING DATA AND GIS. Al-Azhar Bulletin of Science, 22 (2). pp. 33-60. ISSN 1110-2535

H

Huang, Linghua and Li, Guoyin and Yuan, Gonglin (2011) A Look at the Tool of BYRD and NOCEDAL. American Journal of Computational Mathematics, 01 (04). pp. 240-246. ISSN 2161-1203

I

Infante, Davide and Smirnova, Janna (2011) Some Notes on Modelling the Relationship between the Environment and Institutional Context. Modern Economy, 02 (01). pp. 18-24. ISSN 2152-7245

K

KUMAR, SUNEET and BISHT, M.S. (2011) POPULATION DYNAMICS OF WHITE CRESTED KALIJ PHEASANT LOPHURA LEUCOMELANOS HAMILTONI (GRAY), IN GARHWAL HIMALAYA. UTTAR PRADESH JOURNAL OF ZOOLOGY, 31 (1). pp. 65-70.

Kislukhin, Viktor V. (2011) Actively Circulating Volume as a Consequence of Stochasticity within Microcirculation. Applied Mathematics, 02 (04). pp. 508-513. ISSN 2152-7385

khan, Mohammed Faisal and Ali, Irfan and Ahmad, Qazi Shoeb (2011) Chebyshev Approximate Solution to Allocation Problem in Multiple Objective Surveys with Random Costs. American Journal of Computational Mathematics, 01 (04). pp. 247-251. ISSN 2161-1203

L

Li, L. H. (2011) Housing Choice in an Affluent Shanghai – Decision Process of Middle Class Shanghai Residents. Modern Economy, 02 (01). pp. 9-17. ISSN 2152-7245

M

McDonald, John F. (2011) The Modigliani-Miller Theorem with Financial Intermediation. Modern Economy, 02 (02). pp. 169-173. ISSN 2152-7245

S

SAKR, S and A. H, EL-AFANDY and A. F., ABU HALAWA and M. E, AWAD (2011) HEAVY MINERAL DIAGNOSIS OF RAS BAGHDADY BLACK BEACH SAND: ACCUMULATIONS AND SIGNIFICANCE. Al-Azhar Bulletin of Science, 22 (2). pp. 81-108. ISSN 1110-2535

SHANTIBALADEVI, S. and SINGH, T.K. and SHARMILA, M. and DEVIKARANI, KH. (2011) AQUATIC BEETLES OF MANIPUR. UTTAR PRADESH JOURNAL OF ZOOLOGY, 31 (1). pp. 91-96.

SUNITHA, S. and MIRANDA, M.T.P. (2011) DISTRIBUTION OF SPIDERS OF KANYAKUMAR WITH SPECIAL REFERENCE TO HETEROPODA VENATORIA, ARGIOPE PULCHELLA AND STEGODYPHUS SARASINORUM. UTTAR PRADESH JOURNAL OF ZOOLOGY, 31 (1). pp. 109-114.

Scalia, Antonio and Sumbatyan, Mezhlum A. (2011) Green’s Function Technique and Global Optimization in Reconstruction of Elliptic Objects in the Regular Triangle. Applied Mathematics, 02 (03). pp. 294-302. ISSN 2152-7385

T

THAKUR, R.K. and TYAGI, VIVEK and KUMAR, SACHIN (2011) NEOTERMES SEN-SARMAI, A NEW SPECIES FROM INDIA (ORIENTAL REGION) (ISOPTERA : KALOTERMITIDAE). UTTAR PRADESH JOURNAL OF ZOOLOGY, 31 (1). pp. 101-105.

W

WALIA, V.K. and WADHAWAN, D. (2011) A NEW SPECIES UNDER MONOBASIC GENUS CHLOROLYCHNIS MEYRICK, ALONG WITH CORRECTION OF ITS FAMILY STATUS (LEPIDOPTERA : LECITHOCERIDAE). UTTAR PRADESH JOURNAL OF ZOOLOGY, 31 (1). pp. 115-118.

Z

ZARGAR, SHABIR A. and ISLAM, TAJAMUL and REHMAN, ISHFAQ UL and PANDEY, DIGVIJAY (2011) USE OF CLUSTER ANALYSIS TO MONITOR NOVEL CORONA VIRUS (COVID-19) INFECTIONS IN INDIA. Asian Journal of Advances in Medical Science, 3 (1). pp. 32-38.

Zeng, Yuping and Li, Chenliang (2011) A New Preconditioner with Two Variable Relaxation Parameters for Saddle Point Linear Systems with Highly Singular(1,1) Blocks. American Journal of Computational Mathematics, 01 (04). pp. 252-255. ISSN 2161-1203

This list was generated on Fri Apr 19 22:49:14 2024 UTC.